RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 40, Issue 4  


Products of powers and commutators in free pro-$p$-groups
O. V. Mel'nikov
433
Certain criteria for weak sufficiency
A. V. Abanin
442
The complement of $2n$ hyperplanes in $\mathbf C\mathbf P^n$ is not hyperbolic
V. E. Snurnitsyn
455
The set of reduction of growth for entire and subharmonic functions
S. Yu. Favorov
460
The resolvent of a generalized boundary problem for the differential operator Sturm–Liouville equations
I. V. Aliev
468
Green's formulas and bilinear conservation laws
V. V. Zharinov, N. G. Marchuk
478
Regularity of systems of linear differential equations of block-triangle form
V. L. Kulik
484
Analog of Dirichlet multidimensional discontinuous factor for Riesz means in complex domain
Ya. Sh. Salimov
492
Lacunary systems in Banach spaces of class $C^2$
B. E. Veits
511
The semantic characterization of modal logical connectives
A. D. Yashin
519
Critical Bellman–Harris branching processes starting with a large number of particles
V. A. Vatutin
527
Sufficient controls in dynamical stochastic optimization problems
V. I. Rotar'
542
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019